# SDR HALA0000062

- Difficulty date: March 2, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 2740 · Stabilizer Control System
- Part: Screw
- Condition: Loose
- Location: Trim Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HNL - FLT 362 - PRIMARY PITCH TRIM FAILED ON CLIMB-OUT, OVERTEMP.  SWAPPED TO A/C 59.  MAINTENANCE TIGHTENED LOOSE SCREW ON PRIMARY TRIM BRAKE SWITCH.  OPERATIONAL CHECK OK.  (M)
